# SDR DALA2016030301602

- Difficulty date: March 2, 2016
- Submitted: March 3, 2016
- Operation: Air carrier
- Aircraft: N993DL
- Make and model: Doug MD-88
- Aircraft serial: 53345
- Aircraft time: 63,480 hours, 45,809 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Condition: Cracked
- Location: Bs 1409
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED INNER PRODUCTION DOUBLER, BS 1409, LONGERON 2 LT AT AFT ACCY COMPARTMENT. DOUBLER WAS REPLACED IAW SRM 51-30-2 AND 53-34-0, 51-10-4.
